# SDR CALA2024051301454

- Difficulty date: May 4, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531190A09600
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ECRA 5311-03212 PART 1.2: LH FRONT WINDSHIELD FRAME, LOWER NODE, CRACKED HOLE D WAS REPAIRED AT BFM. REPAIR IS A PERMANENT REPAIR WITH INSPECTION REQUIREMENTS.
